Publication
Title
Identification of peptide-hormones of the amphipathic helix class using the helical hydrophobic moment algorithm
Author
Language
English
Source (journal)
Proteins: structure, function, and genetics. - New York
Publication
New York : 1989
ISSN
0887-3585
Volume/pages
6:1(1989), p. 61-69
ISI
A1989AV41700005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 11.03.2013
Last edited 30.05.2017